# SDR UALA2013060403863

- Difficulty date: June 3, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 67,208 hours, 24,789 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 552
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN HAS A LIGHTNING STRIKE AT BS 552 FIVE INCHES BELOW S28R.   REPAIRED SKIN IAW SRM 53-30-01, FIG 1 AND SRM 53-00-01, FIG 101. NDT INSPECTION IAW NTM PN 6 51-00-16, NO DEFECTS NOTED.
